MAUDE Adverse Event Report: VYAIRE; VYAIRE PEDIATRIC ANESTHESIA BREATHING CIRCUIT IN ANESTHESIA CIRCUIT PEDS KIT

VYAIRE; VYAIRE PEDIATRIC ANESTHESIA BREATHING CIRCUIT IN ANESTHESIA CIRCUIT PEDS KIT
Catalog Number DYNJAP9908
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/21/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported that, during patient transport, the anesthesiologist was unable to put the cap on the valve of the vyaire pediatric anesthesia breathing circuit resulting in the patient experiencing desaturation (unknown value).The end-user facility was transporting a (b)(6) year old patient and reportedly had to place a finger over the valve, to provide a closed circuit, without further incident.No additional intervention was indicated.This device is a component in a custom pediatric anesthesia kit and the device is manufactured by vyaire.As the manufacturer of the device, vyaire will conduct an investigation and make the determination if any corrective action is indicated.No additional information is available at this time.Vyaire has been notified of the reported incident and the sample that was returned to medline has been forwarded to vyaire for evaluation.Due to the reported incident and in an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
It was reported that the anesthesiologist was unable to put the cap on the valve during patient transport resulting in the patient experiencing desaturation.

Common Device Name
VYAIRE PEDIATRIC ANESTHESIA BREATHING CIRCUIT IN ANESTHESIA CIRCUIT PEDS KIT
Manufacturer (Section D)
VYAIRE
26125 north riverwood blvd
mettawa IL 60045
MDR Report Key8735518
Report Number1417592-2019-00101
Device Sequence Number1845762
Product Code CAI
UDI-Device Identifier10889942258079
UDI-Public10889942258079
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDYNJAP9908
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/06/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/28/2019
Initial Report FDA Received Date06/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age2 YR